Superposition operators on W0(ϕ).
Supama ; Darmawijaya, Soeparna
Bulletin of the Malaysian Mathematical Sciences Society. Second Series, Tome 27 (2004), p. 35-43 / Harvested from The Electronic Library of Mathematics
Publié le : 2004-01-01
EUDML-ID : urn:eudml:doc:244374
@article{05704268,
     title = {Superposition operators on },
     journal = {Bulletin of the Malaysian Mathematical Sciences Society. Second Series},
     volume = {27},
     year = {2004},
     pages = {35-43},
     zbl = {1186.47048},
     language = {en},
     url = {http://dml.mathdoc.fr/item/05704268}
}
Supama; Darmawijaya, Soeparna. Superposition operators on . Bulletin of the Malaysian Mathematical Sciences Society. Second Series, Tome 27 (2004) pp. 35-43. http://gdmltest.u-ga.fr/item/05704268/